# SDR CALA2023063002112

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 177 hours, 77 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: No 4  Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING  ACCOMPANIED BY HIGH SPEED REJECT FLIGHT DECK EFFECT SHOWS NO 4  FLAP SENSOR DISAGREEMENT INFO PER FIM TASK 27-81-00-810-829 ACCOMPLISHED INITIAL EVALUATION 27-51-00-740-801. OMF SHOWS NOT ACTIVE FOR MAINTENANCE MESSAGE STEPS. ACCOMPLISHED LEADING EDGE FLAP AND SLAT SYSTEM OPERATION 27-81223. PER FIM FAULT WAS INTERMITTANT. WITH PRIMARY CONTROL, AMM TASK 27-81-00-860-801 AND ACCOMPLISHED FSEU DISPLAY AND EXISTING FAULTS TEST, AMM TASK
